Gonapeptyl injection, fibroid, madness

Good afternoon,

I am really worried. I've seen various gynaecologist, but I am really not happy. The short story is: in October 2016 a scan shows that I got various fibroids. I was having heavy periods compare to my normal ones and I was anaemic. The gp prescribed tremaxemic acid and metanfemic acid. I think actually that medications make my periods longer and worse. With blood clots etc etc. In December 2016 I fainted, in A&E they give me iron and I had an anaphylactic shock. The gp keep insisting that I don't need to be referred to a Gynaecologist and that I should have the Mirena coil. I did a bit of reserach as I have never took bc pill or any other tipe of hormones as contraceptive. Anyway they could't fit the coil.. Luckily I think now. So then, tired and angry, finally I got the referral for the Gynaecologist. He suggested to have an hysteroscopy and a biopsy (no cancer) and to fit the coil if possible. The hysteroscopy shows a 4cm fibroid inside the cavity of my uterus and the doctor said we need to do a TCRF and before that you need to have 2 Gonapeptyl injections. This was on July 12th. Since that my life has being a living hell. I had my period for 34 days, heavy and terrible. 34 days!!!!!!!!!! I was so scared. I thought I was having a prolapse. My body was falling in pieces. I've been heavily suicidal. Etc. After that the blood stops, and the other symptoms came around, hot flushes, memory loss, pain in my joints, etc. Now I am bleeding again, from 6 days, really light random blood. I have had my blood test last Monday 11th and it comes out that there no LH and serum estradiol in my blood. Progesterone was 1 and prolactine in the range. Now I am wondering, is this blood my period? Is this normal? I believe that my cervix was damages during the hysteroscopy and have moved after the procedure. But anybody, both gp and gynaecologist said that everything is normal. But it's not.

7 Replies

oldestnewest
  • Dear Ally-1,

    I'm so sorry to hear what you have been through. I'm no expert so cannot think what to say this might be. Just stay strong and keep going to your doctors....make them send you for an MRI if you can....I wish I could say more to help but you are in my prays,

    Windancer05

  • Thank you Windancer05 that's a big part of the problem: I can not trust doctors anymore. I've change many, in the past two months I've seen 4 different gynecologist. The first one was that insensitive genius that prescribe me that awful injection. I mean obviously I am far too sensitive, and obviously for him I was just an uterus. I was crying keep asking him about the side effects as I have an underline problem with anxiety and he said that the worst will be "hot flushes"... I am amazed by women. I am amazed that my mom gave birth to me. I am amazed we endure all of this and we keep on going. I am amazed that the world still not women-friendly. My period is not something to stop chemically. My uterus is not something to take out, how many man would cut off their penis? No one even if I was falling in pieces. Birth control is the worst lie this society have ever built and sell. We need to take care of us, we need to keep our uterus in our bodies and fight for improvement in medical research for endometriosis and fibroids and birth. I am furious. I'm so scared that my brain and my body will never go back to normal. I am so scared of the consequences of this.

  • I agree with you Ally....how any doctor can say someone will be fine in 4 weeks I don't know. I'm looking on line all the time now to find out about funding and further research in this country. We seem to be behind the USA and it's a shame.

    Just stay strong and be determined. Good on you for getting to see more doctors. Do everything you can and we are here for you, windancer, xxx

  • thank you so much, I'm so glad I finally find somewhere to talk about this. Take care x

  • Oh dear. That's almost what happened to me. Before I had TLH I had fibroids close to the uterus and had to remove it saying this causes my heavy bleeding. Then dr said next period should be fine. But was not. Was worse actually. Had to take 3 control pills every day to stop the bleeding. Then dr said stop pills and c what happens. I did stop it kept on bleeding again. So dr put me back on pils again and said we have to perform the hysterectomy. The only option. So I did. I'm now 4 weeks after the operation. Still in pain but parable. I feel with you coz I went through almost the same situation with the anemia and the fainting. Hope you feel better dear and as our friend said also I'm no dr to suggest anything except share my experience.

  • safaalmansour1 thank you for sharing your experience. How are you? How is the recover going? Best wishes

  • Thanx dear. 4 weeks now still have some pain and numbness around the belly area but made it through and still looking forward to have a normal life after full recovery minus the period. Keep in touch and update us with your condition dear. All the best xxxx

You may also like...